# SDR FDEA2019032750717

- Difficulty date: March 25, 2019
- Submitted: April 3, 2019
- Operation: Air carrier
- Aircraft: N682FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 800
- Aircraft time: 28,411 hours, 15,582 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: B5327062002900
- Part serial: 000
- Condition: Damaged
- Location: Main Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DECK FLOOR PANEL 242RG DAMAGED. FABRICATED NEW FLOOR PANEL 242RG ON VT MAE TRAVELER T19/1402896 IAW SRZ-25-005   CAT "A" MAJOR REPAIR
